RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 5, Pages 1054–1120 (Mi izv1748)  

This article is cited in 13 scientific papers (total in 13 papers)

Formal groups and the norm residue symbol

V. A. Kolyvagin


Abstract: This paper investigates the canonical pairing associated with a one-dimensional formal group law $F$ over the ring of integers of a finite extension of $\mathbf Q_p$ and an isogeny $f\colon F\to F$, just as the Hilbert symbol is associated with the multiplicative law and the isogeny “raising to the $p$th power”. Formulas are obtained which generalize the formulas of Artin–Hasse, Iwasawa, and Wiles. The formulas describe the values of the symbol in terms of $p$-adic differentiation, the logarithm of the formal group law, the norm, and the trace.
Bibliography: 8 titles.

Full text: PDF file (5638 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:2, 289–348

Bibliographic databases:

UDC: 519.4
MSC: Primary 12B10; Secondary 12B15
Received: 25.12.1978

Citation: V. A. Kolyvagin, “Formal groups and the norm residue symbol”, Izv. Akad. Nauk SSSR Ser. Mat., 43:5 (1979), 1054–1120; Math. USSR-Izv., 15:2 (1980), 289–348

Citation in format AMSBIB
\Bibitem{Kol79}
\by V.~A.~Kolyvagin
\paper Formal groups and the norm residue symbol
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 5
\pages 1054--1120
\mathnet{http://mi.mathnet.ru/izv1748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=552552}
\zmath{https://zbmath.org/?q=an:0443.12005|0429.12009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980IzMat..15..289K}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 2
\pages 289--348
\crossref{https://doi.org/10.1070/IM1980v015n02ABEH001239}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LD11600005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1748
  • http://mi.mathnet.ru/eng/izv/v43/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, “Symbols on formal groups”, Math. USSR-Izv., 19:2 (1982), 261–284  mathnet  crossref  mathscinet  zmath
    2. V. A. Abrashkin, “Explicit formulae for the Hilbert symbol of a formal group over the Witt vectors”, Izv. Math., 61:3 (1997), 463–515  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. T. Fukaya, “Explicit reciprocity laws for $p$-divisible groups over higher dimensional local fields”, crll, 2001:531 (2001), 61  crossref  mathscinet  zmath  elib
    4. V. A. Kolyvagin, “Fermat's equation over the tower of cyclotomic fields”, Izv. Math., 65:3 (2001), 503–541  mathnet  crossref  crossref  mathscinet  zmath
    5. S. V. Vostokov, F. Lorenz, “An explicit formula for the Hilbert symbol for Honda groups in a multidimensional local field”, Sb. Math., 194:2 (2003), 165–197  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. S. V. Vostokov, G. K. Pak, “Norm series in multidimensional local fields”, J. Math. Sci. (N. Y.), 130:3 (2005), 4675–4688  mathnet  crossref  mathscinet  zmath
    7. S. V. Vostokov, E. V. Ferens-Sorotskiy, “Hilbert pairing for the polynomial formal groups”, Vestnik St Petersb Univ Math, 43:1 (2010), 18  crossref
    8. S. S. Afanas'eva, G. K. Pak, “Norm series for Honda formal groups”, J. Math. Sci. (N. Y.), 183:5 (2012), 577–583  mathnet  crossref
    9. S. S. Afanas'eva, “Norm series for multi-dimensional Honda formal groups”, J. Math. Sci. (N. Y.), 192:2 (2013), 127–136  mathnet  crossref  mathscinet
    10. St. Petersburg Math. J., 26:6 (2015), 859–865  mathnet  crossref  mathscinet  isi  elib  elib
    11. S. V. Vostokov, I. I. Nekrasov, “Lubin–Tate formal module in a cyclic unramified $p$-extension as Galois module”, J. Math. Sci. (N. Y.), 219:3 (2016), 375–379  mathnet  crossref  mathscinet
    12. D. A. Malinin, “One construction of integral representations of $p$-groups and some applications”, Chebyshevskii sb., 16:3 (2015), 322–338  mathnet  elib
    13. S. V. Vostokov, I. L. Klimovitskii, P. N. Pital, “Universal Approach to the Arithmetics of Formal Groups”, Math. Notes, 104:2 (2018), 204–209  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:508
    Full text:247
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020